# SDR DALA2019062603859

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN BS 1076 BETWEEN LONGERON 13 & 14R.   THE SKIN WAS REPAIRED PER ETI-17-19-075 REV 5 AND ER/A 579256-14 REV. ORIG.
